You have no new messages.
Order posts by:
Newest firstOldest first
Login to reply
As pp said they do discolour teeth if used long term. My dd had to take antibiotics for kidney problems from 3 weeks old to 3 years and her teeth are fine but i was told it depends on the anti biotic as i was worried about her teeth. They will fix them on the NHS is its to do with long term medication xx
Yes, I believe they can cause this discolouration but I was under the impression it's the ingestion of the antibiotics and not about them actually being in the mouth iyswim.
I know that long term anti biotics are known to damage teeth and from what I understand the discolering your discribed is how anti biotics effect teeth, if I were you I would get her to a dentist asap to see if this is the case or not and then you can go from there, I do know that there are things that can be done though so don't panic but make an appointment with you dentist as soon as possible, hth, Jen x
Please select a forum topic from the list below:
Use the calander tool to navigate the forums by thread creation date
not a member?
Please follow us on Facebook and Twitter: Bounty Bounty
The Information on Bounty.com is not substitute for examination, diagnosis or treatment by a qualified health professional.
Copyright ©2001-2013 Bounty (UK) Ltd. All rights reserved.